Show simple item record

dc.contributor.authorFulton, Charles T.
dc.contributor.authorLimin, Wu
dc.contributor.authorPruess, Steven
dc.date.accessioned2014-12-01T19:30:23Z
dc.date.available2014-12-01T19:30:23Z
dc.date.issued1995
dc.identifier.citationFulton, C.T., Pruess, S. & Wu, L. (1995) A sturm separation theorem for a linear 2nth order self-adjoint differential equation. Journal of Applied Mathematics and Stochastic Analysis, 8(1), 29-46.en_US
dc.identifier.urihttp://hdl.handle.net/11141/440
dc.description.abstractFor the 2nth order equation, (−1)nv(2n)+qv=0, with q continuous, we obtain a Sturm Separation theorem, involving n+1 solutions of the equation, which is somewhat analogous to the classical result that the zeros of two linearly independent solutions of the second order equation separate each other.en_US
dc.language.isoen_USen_US
dc.rightsThis published article is available in accordance with the publisher's policy. It may be subject to U.S. Copyright Law.en_US
dc.rights.urihttp://creativecommons.org/licenses/by/3.0/en_US
dc.titleA sturm separation theorem for a linear 2nth order self-adjoint differential equatioen_US
dc.typeArticleen_US
dc.identifier.doi10.1155/S1048953395000037


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

This published article is available in accordance with the publisher's policy. It may be subject to U.S. Copyright Law.
Except where otherwise noted, this item's license is described as This published article is available in accordance with the publisher's policy. It may be subject to U.S. Copyright Law.